# SDR DALA2025041602968

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 75,280 hours, 9,982 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 LAV 202 MASKS DEPLOYED. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (0914038)
